# SDR 7C7A2017033100299

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 48,541 hours, 52,441 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: BYLF51514
- Part serial: 65
- Condition: Smoke
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT COMING FROM COCKPIT TEMP SENSOR.
